JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Uniqueness of Certain Non-Linear Differential Polynomials Sharing 1-Points
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 1,  2011, pp.43-58
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.1.043
 Title & Authors
Uniqueness of Certain Non-Linear Differential Polynomials Sharing 1-Points
Banerjee, Abhijit;
  PDF(new window)
 Abstract
Using the notion of weighted sharing of values we study the uniqueness of meromorphic functions when certain non-linear differential polynomials share the same 1-points. Though the main concern of the paper is to improve a result of Fang [5] but as a consequence of the main result we improve and supplement some former results of Lahiri-Sarkar [16], Fang-Fang[6] et. al.
 Keywords
Meromorphic function;derivative;non-linear differential polynomials;weighted sharing;
 Language
English
 Cited by
1.
Certain Nonlinear Differential Polynomials Sharing a Nonzero Polynomial with Finite Weight, Kyungpook mathematical journal, 2015, 55, 3, 653  crossref(new windwow)
2.
Meromorphic functions whose certain differential polynomials share a small function with finite weight, Analysis, 2013, 33, 2, 143  crossref(new windwow)
 References
1.
T. C. Alzahary and H. X. Yi, Weighted value sharing and a question of I. Lahiri, Complex Var. Theory Appl., 49(15)(2004), 1063-1078. crossref(new window)

2.
A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598.

3.
A. Banerjee, On uniqueness for non-linear differential polynomials sharing the same 1-points, Ann. Polon. Math., 89(3)(2006), 259-272. crossref(new window)

4.
A. Banerjee, A uniqueness result on some differential polynomials sharing 1 points, Hiroshima Math. J., 37(3)2007, 397-408.

5.
M. L. Fang, Uniqueness and value sharing of entire functions, Comput. Math. Appl., 44(2002), 823-831. crossref(new window)

6.
C. Y. Fang and M. L. Fang, Uniqueness of meromorphic functions and differential polynomials, Comput. Math. Appl., 44(2002), 607-617. crossref(new window)

7.
M. L. Fang and W. Hong, A unicity theorem for entire functions concerning differential polynomials, Indian J. Pure Appl. Math., 32(9)(2001), 1343-1348.

8.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).

9.
I. Lahiri, Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points, Ann. Polon. Math., 71(2)(1999), 113-128.

10.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161(2001), 193-206.

11.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46(2001), 241-253. crossref(new window)

12.
I. Lahiri, On a question of Hong Xun Yi, Arch. Math. (Brno), 38(2002), 119-128.

13.
I. Lahiri and N. Mandal, Uniqueness of nonlinear differential polynomials sharing simple and double 1-points, Int. J. Math. Math. Sci., 12(2005), 1933-1942.

14.
I. Lahiri and R. Pal, Nonlinear differential polynomials sharing 1-points, Bull. Korean Math. Soc., 43(1)(2006), 161-168. crossref(new window)

15.
I. Lahiri and A. Sarkar, Uniqueness of a meromorphic function and its derivative, J. Inequal. Pure Appl. Math., 5(1)(2004), Art. 20.

16.
I. Lahiri and A. Sarkar, Nonlinear differential polynomials sharing 1-points with weight two, Chinese J. Contemp. Math., 25(3)(2004), 325-334.

17.
I. Lahiri and P. Sahoo, Uniqueness of non-linear differential polynomials sharing 1-points, Georgian Math. J., 12(1)(2005), 131-138.

18.
W. C. Lin, Uniqueness of differential polynomials and a problem of Lahiri, Pure Appl. Math., 17(2)(2001), 104-110 (in Chinese).

19.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic function, Indian J. Pure Appl. Math., 35(2)(2004), 121-132.

20.
H. Qiu and M. Fang, On the uniqueness of entire functions, Bull. Korean Math. Soc., 41(1)(2004), 109-116. crossref(new window)

21.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125(1972), 107-112. crossref(new window)

22.
H. X. Yi, On characteristic function of a meromorphic function and its derivative, Indian J. Math., 33(2)(1991), 119-133.

23.
Q. C. Zhang, Meromorphic function that shares one small function with its derivative, J. Inequal. Pure Appl. Math., 6(4)(2005), Art.116 [Online http://jipam.vu.edu.au/].